RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2013, том 4, номер 3, страницы 8–19 (Mi emj129)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

The O'Neil inequality for the Hankel convolution operator and some applications

C. Aykola, V. S. Guliyevbc, A. Serbetcia

a Ankara University, Department of Mathematics, 06100 Tandogan, Ankara, Turkey
b Ahi Evran University, Department of Mathematics, 40100, Kirsehir, Turkey
c Institute of Mathematics and Mechanics Academy of Sciences of Azerbaijan, 9, B. Vaxabzade, Baku, Republic of Azerbaijan, AZ1141

Аннотация: In this paper we prove the O'Neil inequality for the Hankel (Fourier–Bessel) convolution operator and consider some of its applications. By using the O'Neil inequality we study the boundedness of the Riesz–Hankel potential operator $I_{\beta,\alpha}$, associated with the Hankel transform in the Lorentz–Hankel spaces $L_{p,r,\alpha}(0,\infty)$. We establish necessary and sufficient conditions for the boundedness of $I_{\beta,\alpha}$, from the Lorentz–Hankel spaces $L_{p,r,\alpha}(0,\infty)$ to $L_{q,s,\alpha}(0,\infty)$, $1<p<q<\infty$, $\le r\le s\le\infty$. We obtain boundedness conditions in the limiting cases $p=1$ and $p=(2\alpha+2)/\beta$. Finally, for the limiting case $p=(2\alpha+2)/\beta$ we prove an analogue of the Adams theorem on exponential integrability of $I_{\beta,\alpha}$, in $L_{(2\alpha+2)/\beta,r,\alpha}(0,\infty)$.

Ключевые слова и фразы: Bessel differential operator, Hankel transform, $\alpha$ -rearrangement, Lorentz–Hankel spaces, Riesz–Hankel potential.

Полный текст: PDF файл (404 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 46E30, 42B35, 47G10
Поступила в редакцию: 19.03.2013
Язык публикации: английский

Образец цитирования: C. Aykol, V. S. Guliyev, A. Serbetci, “The O'Neil inequality for the Hankel convolution operator and some applications”, Eurasian Math. J., 4:3 (2013), 8–19

Цитирование в формате AMSBIB
\RBibitem{AykGulSer13}
\by C.~Aykol, V.~S.~Guliyev, A.~Serbetci
\paper The O'Neil inequality for the Hankel convolution operator and some applications
\jour Eurasian Math. J.
\yr 2013
\vol 4
\issue 3
\pages 8--19
\mathnet{http://mi.mathnet.ru/emj129}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj129
  • http://mi.mathnet.ru/rus/emj/v4/i3/p8

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. Eroglu, M. G. Hajibayov, A. Serbetci, “Two weighted inequalities for $B$-fractional integrals”, J. Inequal. Appl., 2016, 168  crossref  mathscinet  zmath  isi  scopus
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:189
    Полный текст:75
    Литература:31

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019